# SDR AUS20010814

- Difficulty date: April 19, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 24894
- Condition: Misrigged
- Location: Power Lever
- Component: Power Lever, Lyc, TIO540J2BD
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CABLE INCORRECTLY ASSEMBLED AND RIGGED.PERSONNEL/MAINTENANCE ERROR.
